# SDR C2XA08TY046

- Difficulty date: April 11, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- Aircraft time: 16,706 hours, 13,973 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 14569009608
- Condition: Worn
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON PCA BRACKET BORE FOR THE BUSHING WORN.  REMOVED AND REPLACED PCA BRACKET IAW EMB EC5750-01177, AIRCRAFT STILL IN C-CHECK.
